Childhood Diseases

Question
Posted by: Betty | 2010-09-03

Q.

Terrible cough

Hi Doc
I''ve got twins (boys),they''re are now 11 Months, the other one has a terrible coughing,and he vomit a lot when coughing. I usually give him Lictopent syrup or Calpol. So I realise that after I gave him a lictopent he is going to vomit. Secondly it seems as if they are teething now. So I don''t know now what can I do with this problem,please help I''m getting stress now

Expert's Reply

A.

Paediatrician

Your one twin appears to have whooping cough. If he has just started with this cough he will benefit from being on an antibiotic and a short course of a safe cortisone medicine such as Prelone for 5 days, so he should be seen by a doctor. Tell the doctor that your son has whooping cough.Cough mixtures will not help for this cough.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.